# SDR AU970097

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 27
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 40 STRINGER 27 RHS CRACKED - FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION IAW SB A300-53-0310
